Journal of Pseudo-Differential Operators and Applications, Volume (9), No (3), Year (2018-9) , Pages (487-494)
Title : ( On the C.W.T on homogeneous spaces associated to Quasi invariant measure )
Authors: F. Esmaeelzadeh , Rajab Ali Kamyabi Gol ,File:
Full Text

Abstract
Let G be a locally compact group and H be a closed subgroup of G. Consider the homogeneous space G/H equipped with a strongly quasi invariant measure.We introduce a square integrable representation of G/H and indicate the resolution of identity and among other things, we find the reproducing kernel Hilbert space.